ADVERTISEMENT

Q. What could be the reason for burning sensation and ulcers on the tongue after taking a multivitamin tablet ?

Answered by
Dr. Syed Tehmid
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Mar 09, 2022

Hello doctor,

I had consumed half a tablet of multivitamin and felt a burning sensation in my throat and stomach. After some time, I developed ulcers in my throat, and after twelve hours, I acquired two ulcers on my tongue and swelling on my face.

What should I do? Kindly help me with this.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

In some patients, certain compounds can cause idiosyncratic reactions. However, it is not familiar with the consumption of multivitamins. All you need to do is stop taking this medicine right now. And apply antacid gel if it is still causing burning in the throat. Also, you can apply topical anesthetic antiseptic solutions like Dologel CT (Choline salicylate). If the lesions are too severe, you can use topical steroids or steroid gargles using Betamethasone tablets. You will be fine.

Hello doctor,

I have been feeling elevated internal temperature since I took the tablets. Also, the tablets were effervescent, if it makes any difference.

#

Hello,

Welcome back to icliniq.com.

If there have not been any generalized severe eruptions involving mucosa and skin throughout the body and if vital parameters are normal, this is not an issue. You might add a systemic antihistamines tablet Hydroxyzine 25 mg twice a day.

Furthermore, I would like to tell you that if the symptoms are mild, all you need to do is symptomatic treatment.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Can smoking cause red and black patches in the mouth?

The red and black patches which are painful are mostly oral ulcers ... With the history you have given, I suspect it to be nicotine stomatitis, which is ulcers due to smoking ...   Read full

I took Sodium ascorbate and multivitamins, but I have diarrhea. Is it COVID-19?

.. your concern. Diarrhea can be a symptom of COVID-19 (severe acute respiratory syndrome coronavirus 2). You have an unlikely cause to have it as your respiratory rate is in reference range and your body temperature is low indicating a sign of under...   Read full

Why are WBC and neutrophils chronically high even if no infection is present?

In noninfectious conditions, such as burns, a postoperative state, acute asthma, myocardial infarction, acute attacks of gout, acute glomerulonephritis, rheumatic fever, collagen-vascular diseases, hypersensitivity reactions, and even cigarette smoki...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Monkeypox Virus - Symptoms, Diagnosis, Treatment, Complications, and Prevention
Monkeypox is a zoonotic viral disease. This virus got its name as it was first noticed in laboratory monkeys in the late...  Read more»
Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»

Ask your health query to a doctor online?

Ask an ENT Otolaryngologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.